Coercions in a polymorphic type system. / Luo, Zhaohui.

In: Mathematical Structures in Computer Science, Vol. 18, No. 4, 08.2008, p. 729-751.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Trans2

    Submitted manuscript, 360 KB, PDF document

Links

Original languageEnglish
Pages (from-to)729-751
Number of pages23
JournalMathematical Structures in Computer Science
Volume18
Issue number4
Early online date28 Jul 2008
DOIs
Publication statusPublished - Aug 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 398651